# SDR DALA2022062304398

- Difficulty date: June 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 84,458 hours, 15,660 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Condition: Underserviced
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 - DIV - TO JFK FOR LAV SERVICING DUE TO TWO LAVS ALREADY DEFERRED, ONE SYSTEM FULL AND AIRCRAFT DOWN TO ONE LAV WITH EXCESSIVE PASSENGER WAIT. CORRECTIVE ACTION: LAVS SERVICED IN JFK AND A/C CONTINUED TO ATL. 06/21 ATL: REMOVED, UNCLOGGED AND REINSTALLED LAV WASTE LINE PER B767-400 AMM 38-32. OPS CHECK GOOD. (2286000)
